The authors would like to thank Professors Freddy Delbaen and Martin Schweizer for their valuable comments and suggestions. This work was done when the authors were Visiting Professors of ETH Zurich. Takuji Arai was supported by Scientific Research (C) No.22540149 from the Ministry of Education, Culture, Sports, Science and Technology of Japan. Masaaki Fukasawa was supported by Japan Science and Technology Agency, CREST.
CONVEX RISK MEASURES FOR GOOD DEAL BOUNDS
Article first published online: 11 FEB 2013
© 2013 Wiley Periodicals, Inc.
Volume 24, Issue 3, pages 464–484, July 2014
How to Cite
Arai, T. and Fukasawa, M. (2014), CONVEX RISK MEASURES FOR GOOD DEAL BOUNDS. Mathematical Finance, 24: 464–484. doi: 10.1111/mafi.12020
- Issue published online: 5 JUN 2014
- Article first published online: 11 FEB 2013
- Manuscript Accepted: AUG 2012
- Manuscript Received: JUL 2011
- Scientific Research (C). Grant Number: 22540149
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!